Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Child having dark pasty stool, not taking vitamin medicine. Treatment?

My almost 9 year old son has been having very dark (almost black) stools that are pasty (for lack of a better term). They are very hard to clean after even using wet disposable wipes. He occasionally complains of his tummy bothering him but that he is not in pain . The tummy bothering him is occasional whereas the stool has been this way for months every time that he has a BM. He is no longer taking vitamins (I thought that it may be too much iron) and he eats the same things as myself and his sister and we do not have this problem.
Asked On : Thu, 19 Apr 2012
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern for your son, you need to change his diet more fat containing diet some causes such stool consistency and not because of vitamin not taking orally in extra supplements, try to give him more fibrous and protein containing diet and stop worrying about this hope this information helps you have nice day.
Answered: Thu, 3 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor